About this Journal Submit a Manuscript Table of Contents
ISRN Biomathematics
Volume 2012 (2012), Article ID 621939, 13 pages
http://dx.doi.org/10.5402/2012/621939
Research Article

Qualitative Analysis of a Cholera Bacteriophage Model

1Department of Public Health and Center for Infectious Disease Epidemiology Research, China Medical University, 91 Hsueh-Shih Road, Taichung 40402, Taiwan
2Department of Mathematics, Vivekananda College Thakurpukur, Kolkata 700 063, India

Received 22 January 2012; Accepted 19 February 2012

Academic Editors: A. MacKenzie and M. Santillán

Copyright © 2012 Prasenjit Das and Debasis Mukherjee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prasenjit Das and Debasis Mukherjee, “Qualitative Analysis of a Cholera Bacteriophage Model,” ISRN Biomathematics, vol. 2012, Article ID 621939, 13 pages, 2012. doi:10.5402/2012/621939